# SDR UPS05444204

- Difficulty date: March 10, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 101,885 hours, 25,799 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Empennage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL FUSELAGE STA 2685 - 2705 WL 297 TO WL 334 LT MIDDLE AREA FOUND SKIN CRACKED, CRACK LENGTH 2.5 INCH.  SKIN REPAIRED AS PER SRM 53-30-03 FIG 1A.
